# SDR DXTA2021111551860

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605741
- Aircraft time: 11,521 hours, 8,863 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: THE FORWARD HALF OF THE INTERIOR CABIN EMERGENCY LIGHTS REMAIN ILLUMINATED WITH THE EMER LTS SWITCH IN THE ARM POSITION. // SIGNOFF// RESET THE FORWARD BATTERY G SWITCH AND LIGHTS TURNED OFF. PREFORMED OPS CHECK OF THE FORWARD BATTERY G SWITCH AND NO DEFECTS FOUND !AW 560XL AMM 33-50-00
